# SDR ERAA097501

- Difficulty date: June 23, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N164EH
- Make and model: Amtr BELLANCAREP
- Aircraft time: 15,349 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Component: Elt
- Component part number: 4530150
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND G SWITCH TO BE INOPERABLE.  G-SWITCH WAS INOPERABLE, BUT IT BECAME OPERABLE AFTER GENTLY TAPPING UNIT'S REAR END.  SENT OUT FOR REPAIR AS PER MANUFACTURER RECOMMENDATION.
